Volume 9, Issue Supplement 1, February 2002, Pages 29 - 46
Bäcklund Transformations on Coadjoint Orbits of the Loop Algebra ~gl(r)
Received 15 October 2001, Available Online 1 February 2002.
- https://doi.org/10.2991/jnmp.2002.9.s1.3How to use a DOI?
- There is a wide class of integrable Hamiltonian systems on finite-dimensional coadjoint orbits of the loop algebra ~gl(r) which are represented by r × r Lax equations with a rational spectral parameter. A reduced complex phase space is foliated with open subsets of Jacobians of regularized spectral curves. Under some generic restrictions on the structure of the Lax matrix, we propose an algebraic geometrical scheme of a discretization of such systems that preserve their first integrals and is represented as translations on the Jacobians. A generic discretizing map is given implicitly in the form of an intertwining relation (a discrete Lax pair) with an extra parameter governing the translation. Some special cases when the map is explicit are also considered. As an example, we consider a modified discrete version of the classical Neumann system described by a 2 × 2 discrete Lax pair and provide its theta-functional solution.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - Yuri Fedorov PY - 2002 DA - 2002/02 TI - Bäcklund Transformations on Coadjoint Orbits of the Loop Algebra ~gl(r) JO - Journal of Nonlinear Mathematical Physics SP - 29 EP - 46 VL - 9 IS - Supplement 1 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2002.9.s1.3 DO - https://doi.org/10.2991/jnmp.2002.9.s1.3 ID - Fedorov2002 ER -